# SDR UALA2013042602936

- Difficulty date: April 26, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 49,127 hours, 19,635 cycles
- Engine: Iae V2522A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Cradle
- Condition: Damaged
- Location: Interphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AFT INTERPHONE HANDSET WILL NOT HANG UP, BLOCKING CABIN COMMUNICATIONS.   REPLACED CRADLE ASSY, CHECKED GOOD.
